# SDR IPXA2021092474255

- Difficulty date: September 19, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- Engine: Pwa PW4158
- System (JASC): 7100 · Powerplant System
- Part: Bracket
- Part number: M71001001
- Part serial: NA
- Condition: Damaged
- Location: Powerplant
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300ENG 2 FAN COWL I/B FITTING SUPPORT BRACKET DAMAGED.REMOVE AND REPLACE IAW SRM 51-40-21.
